# SDR 00114

- Difficulty date: March 18, 2001
- Submitted: March 19, 2001
- Operation: General aviation
- Aircraft: N456CW
- Make and model: Beech 400A
- Aircraft serial: RK56
- Aircraft time: 4,448 hours, 3,819 cycles
- Engine: Pwa JT15D5
- Engine time: 4,313 hours, 3,714 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 45A350271
- Condition: Bent
- Location: Lt Engine
- Part time: 4,448 hours, 3,819 cycles
- Component: Beech
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COWLING ON LEFT HAND ENGINE BOTTOM INBOARD SIDE WAS BENT BACK DURING FLIGHT. THE CAUSE IS UNKNOWN, THESE COWLINGS ARE KNOWN TO HAVE THIS TYPE OF PROBLEM.
